eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Magnesium sulfate cause Discoloration of urine (Urine - abnormal color)?

Summary: there is no Discoloration of urine reported by people who take Magnesium sulfate yet.

We study 7,055 people who have side effects while taking Magnesium sulfate from FDA and social media. Find out below who they are, when they have Discoloration of urine and more.

You are not alone: join a mobile support group for people who take Magnesium sulfate and have Discoloration of urine >>>

 

 

 

 

Magnesium sulfate

Magnesium sulfate has active ingredients of magnesium sulfate. It is often used in migraine. (latest outcomes from 7,302 Magnesium sulfate users)

Discoloration of urine

Discoloration of urine has been reported by people with attention deficit hyperactivity disorder, insomnia. (latest reports)

On Jan, 6, 2015: No report is found

Do you have Discoloration Of Urine while taking Magnesium Sulfate?

You are not alone! Join a mobile support group:
- support group for people who take Magnesium sulfate
- support group for people who have Discoloration Of Urine

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Magnesium sulfate, Discoloration of urine

More reviews for: Magnesium sulfate, Discoloration of urine

Comments from related studies:

  • From this study (2 weeks ago):

  • I am wondering if the mixture of these drugs, originally to treat brain lesion, cause my daughter to almost die????

    Reply

  • From this study (3 weeks ago):

  • I HURT SO BAD I COULD NOT WALK, READ LIPITOR SIDE EFFECTS, STARTED USING 20MG INSTEAD OF 40MG. STARTED FEELING BETTER. STOPPED TAKING LIPITOR FOR 2 MONTHS, PAIN WENT DOWN TO A LEVEL 1 -2. WENT BACK ON THE LIPITOR ON A FRIDAY, STARTED HAVING PAIN BY SUNDAY. PAIN GOT WORSE THE FOLLOWING WEEK. STOPPED THE LIPITOR ON THURSDAY, THIS IS FRIDAY AND I'M STILL HURTING. WHEN HAVING PAIN I'M EXHAUSTED, I CAN'T SLEEP, MY STOMACH HURTS,I CAN GET MY WORK DONE, AND MY PAIN GETS RALLY BAD. ICAN'T LIFT MY ARMS OR WALK VERY FAR.

    Reply

  • From this study (4 weeks ago):

  • Hoarseness for past 6 months

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.